# SDR 409798

- Difficulty date: June 29, 2004
- Submitted: June 30, 2004
- Operation: General aviation
- Aircraft: N669B
- Make and model: Cessna 550
- Aircraft serial: 5501060
- Aircraft time: 269 hours
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Nut
- Condition: Loose
- Location: Wheel Bearing
- Part time: 269 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

WHEN REMOVING WHEEL FOR TIRE CHANGE FOUND THE LT MAIN WHEEL NUT HAD NOT BEEN TIGHTENED CAUSING RUINED BEARING SEALS.  THIS WAS THE FIRST ACCESS SINCE THE AIRCRAFT WAS DELIVERED NEW FROM THE FACTORY.
